Open Access
1999/2000 Quasicontinuous Functions with a Little Symmetry Are Extendable
Francis Jordan
Real Anal. Exchange 25(1): 485-488 (1999/2000).


It is shown that if a function $f\colon\real\to\real$ is quasicontinuous and has a graph which is bilaterally dense in itself, then $f$ must be extendable to a connectivity function $F\colon\real^2\to\real$ and the set of discontinuity points of $f$ is $f$-negligible. This improves a result of H.~Rosen. A similar result for symmetrically continuous functions follows immediately.


Download Citation

Francis Jordan. "Quasicontinuous Functions with a Little Symmetry Are Extendable." Real Anal. Exchange 25 (1) 485 - 488, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 5 January 2009

zbMATH: 1015.26009
MathSciNet: MR1758905

Primary: 26A15
Secondary: ‎54C30

Keywords: Darboux functions , extendable functions , peripherally continuous functions , quasicontinuous functions , symmetrically continuous functions

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 1 • 1999/2000
Back to Top